# SDR AALA2020083189027

- Difficulty date: August 28, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 40,623 hours, 14,657 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517717
- Part serial: L20896
- Condition: Defective
- Location: R4 Door
- Part time: 39,969 hours, 14,720 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - R4 DOOR ESCAPE SLIDE FAILED "ARM" CHECK (SLIDE, LOW PRESSURE).  REMOVED AND REPLACED SLIDE PER JOB CARD 26L00025010.
